MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24705
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter entrapment on guidewire occurred.The target lesion was located in superficial femoral artery.A 4.0mm x 150mm x 150cm coyote balloon catheter was advanced for dilation.However, during inflation, it was noted that the balloon show signs of crimping and it was stuck to the wire.The procedure was completed and there were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a coyote balloon catheter with a 0.014" guidewire stuck inside of it.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed buckling to the guidewire lumen 4cm and 6.5cm from the tip.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found damage to the device that may have contributed to the reported event.
 
Event or Problem Description
It was reported that device entrapment occurred.The target lesion was located in the superficial femoral artery.A 4.0mm x 150mm x 150cm coyote balloon catheter was advanded for dilation.However, during procedure, it was noted that the balloon show signs of crimping and it stuck to the wire.The procedure was completed and there were no patient complications nor injuries reported.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12306898
Report Number2134265-2021-10107
Device Sequence Number19750668
Product Code DQY
UDI-Device Identifier08714729796664
UDI-Public08714729796664
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2023
Device Model Number24705
Device Catalogue Number24705
Device Lot Number0026475262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1